Focal scleral thinning after transscleral Nd:YAG cyclophotocoagulation.

P. M. Fiore, S. Melamed, J. H. Krug

Research output: Contribution to journalArticlepeer-review

Abstract

Transscleral neodymium (Nd):YAG cyclophotocoagulation, a new cyclodestructive procedure for controlling intraocular pressure in patients with refractory glaucoma, is designed to penetrate the sclera and selectively destroy the ciliary body and processes without damaging the overlying tissue. Complications include conjunctival edema, corneal edema, iritis, gas in the anterior chamber, pain, hyphema, hypopyon, vitreous hemorrhage, and cataract. We present a case in which a patient developed focal areas of scleral thinning 6 weeks after transscleral Nd:YAG cyclophotocoagulation. The possibility of scleral damage or thinning should be kept in mind when performing the procedure.

Original languageEnglish
Pages (from-to)215-216
Number of pages2
JournalOphthalmic Surgery
Volume20
Issue number3
StatePublished - Mar 1989
Externally publishedYes

Fingerprint

Dive into the research topics of 'Focal scleral thinning after transscleral Nd:YAG cyclophotocoagulation.'. Together they form a unique fingerprint.

Cite this